MathSciNet Relay Station
MathSciNet bibliographic data
MR1305114 46L37 (46L40)
Loi, Phan H. Correction to: "Remarks on automorphisms of subfactors'' [Proc. Amer. Math. Soc. 121 (1994), no. 2, 523–531; MR1186992]. Proc. Amer. Math. Soc. 123 (1995), no. 3, 977.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement